7 Months ago I noticed a very small abnormal growth on my left foot, a bump about a few centimeters wide and high. I didn't think much of it other than becoming a little more self-consicous about my feet. Occasionally my left foot would spasm and I would recieve a sharp pain in my left foot while walking up and down the stairs. Also, at times my toes would go numb or feel tingly for a few minutes. At my annual check up in August I had the doctor look at my foot and told her what was going on. She said I probably have a cyst on my foot and refered me to a foot doctor.
I went back to college later that month and my foot began to hurt more and more often, not excruciatingly, but a definite Ouch every time I have to walk. Also, my foot became extremely stiff in the mornings. Over Thanksgiving break I went to the foot doctor and he took some X-Rays and also said I had a cyst. He said the X Rays were normal and that my pain might be caused by the cyst. Then he stuck a needle into my foot, drained the cyst and wrote me a perscription for 500 Milligram Naproxen for the pain.
For a few days the pain was gone, but then it came back stronger than ever. I took the medication but it didn't help at all. The bump on my foot has started to come back, as well as on the curve of the inside of my foot (seperating the heel from the top of my foot) a vein has become enlarged, reddened and is very painful to the touch. Now the pain has spread up my left leg to my knee. I have another appointment with the foot doctor right after Chirstmas, but am wondering if anyone else could tell me what is happening to my foot.
I am a 19 year old caucasian female, with no history of foot problems or injuries before this. I am 5'5" and weigh about 200 pounds. I have a very busy lifestyle that requires me to be on my feet a lot (Im an RA at my college and I volunteer often).
Any information would be very appreciated. Thank you.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?